grapefruit and hiv meds
Jan 5, 2012
Can grapefruit influence or alter the affect of Truvada or Isentress? Thanks
Response from Dr. Young
Hello and thanks for posting.
Grapefruit has the potential to alter the metabolism of medications that are metabolized by the liver cytochrome system. This could affect the drug levels of certain NNRTIs and protease inhibitors. One would need to consume huge volumes of grapefruit for this to be a practical issue.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Touching An Open Scab?
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Burning Penis After Touching Vagina Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.